The Konno–Asai–Kakuhata system revisited: Reciprocal transformation and connection to the Kaup–Newell system
Fundamentalʹnaâ i prikladnaâ matematika, Tome 12 (2006) no. 7, pp. 163-166
Cet article a éte moissonné depuis la source Math-Net.Ru
We present a chain of changes of variables that transforms a new integrable system found by Konno, Asai, and Kakuhata into a system of three PDEs that consists of the well-known Kaup–Newell system and a scalar first-order linear PDE on the background of the latter.
@article{FPM_2006_12_7_a11,
author = {T. Neuwirth},
title = {The {Konno{\textendash}Asai{\textendash}Kakuhata} system revisited: {Reciprocal} transformation and connection to the {Kaup{\textendash}Newell} system},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {163--166},
year = {2006},
volume = {12},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2006_12_7_a11/}
}
TY - JOUR AU - T. Neuwirth TI - The Konno–Asai–Kakuhata system revisited: Reciprocal transformation and connection to the Kaup–Newell system JO - Fundamentalʹnaâ i prikladnaâ matematika PY - 2006 SP - 163 EP - 166 VL - 12 IS - 7 UR - http://geodesic.mathdoc.fr/item/FPM_2006_12_7_a11/ LA - ru ID - FPM_2006_12_7_a11 ER -
T. Neuwirth. The Konno–Asai–Kakuhata system revisited: Reciprocal transformation and connection to the Kaup–Newell system. Fundamentalʹnaâ i prikladnaâ matematika, Tome 12 (2006) no. 7, pp. 163-166. http://geodesic.mathdoc.fr/item/FPM_2006_12_7_a11/
[1] Rozhdestvenskii B. L., Yanenko N. N., Sistemy kvazilineinykh uravnenii i ikh prilozheniya k gazovoi dinamike, Nauka, M., 1978 | MR | Zbl
[2] Kaup D. J., Newell A. C., “An exact solution for a derivative nonlinear Schrödinger equation”, J. Math. Phys., 19:4 (1978), 798–801 | DOI | MR | Zbl
[3] Konno K., Asai R., Kakuhata H., “A new integrable equation and its hierarchy”, J. Phys. Soc. Japan, 74:7 (2005), 1881–1882 | DOI | MR | Zbl
[4] Kupershmidt B. A., “Dark equations”, J. Nonlinear Math. Phys., 8:3 (2001.), 363–445 | DOI | MR | Zbl
[5] Sakovich S. Yu., “On zero-curvature representations of evolution equations”, J. Phys. A, 28:10 (1995), 2861–2869 | DOI | MR | Zbl